# SDR SIMA20130623004

- Difficulty date: June 23, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 33,678 hours, 31,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND EMERGENCY LIGHT AT SEATS 1A & 2A INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R LIGHT IAW MM 33-50-12.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
